| Model Number |
11450-040B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history review could not be verified as lot number was not provided.No samples were returned for investigation, therefore a root cause could not be determined.We will continue to monitor trends for this product.
Event or Problem Description
Customer reported the hot pack burst, although, no one was injured.No further information was provided by the customer.